# SDR ASAA2025011355250

- Difficulty date: January 13, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 30,923 hours, 10,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233001 FOUND EMERGENCY LIGHTS AT THE FOLLOWING LOCATIONS INTERIOR OVERHEAD ROWS 3,7,11,17,21 EXTERIOR LEFT OVERWING FWD AND RIGHT OVERWING AFT TO BE INOP. GROUNDED - YES. REPLACED EMERGENCY LT BATTERY PACK ASSY AT ROWS 7 ABC, 22 ABC, 22 DEF ALL LT OP CHK GOOD. REF AMM 33-51-06.
